# SDR CA060619007

- Difficulty date: April 25, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 8,511 hours
- Engine: Pwa R985AN14B
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 10128
- Condition: Shorted
- Location: Exterior
- Part time: 29 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) PILOT REPORTED STROBE CIRCUIT BREAKER (C/B) POPPED DURING FLIGHT, TROUBLESHOOTING REVEALED INCORRECT C/B INSTALLED (5AMP INSTEAD OF 7.5AMP). NEW C/B INSTALLED AT THAT TIME AND GROUND CHECKED SERVICEABLE. SEVERAL MONTHS LATER PROBLEM RE-OCCURRED DURING FLIGHT BUT GROUND CHECKED OK. WING TIPS REMOVED AND NOTED EVIDENCE OF ARCING FROM TANK INBOARD WALL/RIB AND WING TIP BOSS TERMINAL STRIP STUDS, STATICALLY THERE WAS NO CONTACT, WITH TANKS FULL DURING FLIGHT CONTACT OCCURRED. THE STUDS ON BOSS BAR HAS SUFFICIENT LENGTH TO TRIM 0.25" AND REMAIN IN SAFETY. TIPS RE-INSTALLED WITH PUTTY ON STUDS AND REMOVED TO REVEAL APPROXIMATELY 0.3" CLEARANCE. (TC# 20060619007)
